Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 693251, 13 pages
http://dx.doi.org/10.1155/2012/693251
Research Article

Besov-Schatten Spaces

1Department of Mathematics and Computer Science, Technical University of Civil Engineering Bucharest, 020396 Bucharest, Romania
2Department of Mathematics, LuleΓ₯ University of Technology, 97 187 LuleΓ₯, Sweden

Received 22 March 2011; Accepted 9 April 2011

Academic Editor: Nicolae Popa

Copyright © 2012 A. N. Marcoci et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce the Besov-Schatten spaces 𝐡 𝑝 ( β„“ 2 ) , a matrix version af analytic Besov space, and we compute the dual of this space showing that it coincides with the matricial Bloch space introduced previously in Popa (2007). Finally we compute the space of all Schur multipliers on 𝐡 1 ( β„“ 2 ) .